# SDR 2002UALA01277

- Difficulty date: August 4, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 14,989 hours, 5,043 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ON DESCENT, FLIGHT ATTENDANT RELEASED HALON EXTINGUISHER IN AFT LAV DUE TO LIGHT HAZE/SMOKE AND HEAT.  EMERGENCY PROCEDURES WERE PUT INTO EFFECT. SMOKE/HEAT HAD DISSIPATED ON LANDING.  RAN ENGINES AND APU.  CHECKED AFT FWD LAV FOR SIGNS OF SMOKE, ELECTRICAL SMELL NONE NOTED.  CHECKED LAV WATER HEATER, OPEN UP PANEL IN AFT PIT AND CHECK APU DUCTING FOR POSSIBLE LEAK, NONE NOTED.  REPLACED BOTH THE LEFT AND RIGHT PACK OZONE FILTERS.  RAN PACKS FOR FIVE HOURS. ALSO RAN GALLEY CHILLERS, OVENS, COFFEEPOT, HEATERS AND COFFEEMAKERS.  CHECKED THE HOT WATER HEATERS UNDER SINK CHECKED GOOD.  UNABLE TO POSITIVELY IDENTIFY HAZE/SMOKE/HEAT SOURCE.
